MathSciNet Relay Station
MathSciNet bibliographic data
MR1664382 57N10 (57M50 57Q10)
Kitano, Teruaki Reidemeister torsion of $T^2$-bundles over $S^1$ for ${\rm SL}(2;{\bf C})$-representations. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3075–3079.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement